I have an eye infection. I am a male, 57 years old, 195 lbs and dose is 250mg twice a day.
11 Oct 2009
It is really hard to say how likely it is for you to have a reaction. Are you generally allergic to medicines, antibiotics, penicillins, etc.?
Even if you aren't you still may get a reaction. The dose you have been given is fine so it just depends on you.
These are the known side effects of Dicloxacillin, so just be aware of the symptoms of a side effect or a severe reaction.
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Dicloxacillin:
Diarrhea; fever; gas; general body discomfort; heartburn; joint pain; muscle aches; nausea; second infection; stomach pain; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Dicloxacillin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black tongue; bloody stools; mouth irritation; severe diarrhea; severe stomach cramps/pain; shortness of breath; sore throat; swollen joints; unusual bleeding or bruising; vaginal irritation or discharge; wheezing.
- Dicloxacillin Information for Consumers
- Dicloxacillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dicloxacillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 27 Dec 2009
1 answer • 20 Jun 2010
Dicloxacillin - Hi, taking this 4 times a day x 500mg, feel really miserable and my heart is racing?
... breathing is a bit difficult, no energy, is this normal, thank you
1 answer • 4 Oct 2012
3 answers • 25 Sep 2013
Dicloxacillin - So if you have nothing else and no way to see a dentist or doctor...and it expired a
... few months ago and have a gum infection under a broken tooth or two..should I go ahead and see if will help... getting pain from it too in mouth
1 answer • 9 Sep 2015